MathSciNet Relay Station
MathSciNet bibliographic data
MR2046814 (2005d:60056) 60G15 (60H05)
Bender, Christian An $S$-transform approach to integration with respect to a fractional Brownian motion. Bernoulli 9 (2003), no. 6, 955–983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement